liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Convergence results for obstacle problems on metric spaces
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.
2010 (English)In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, ISSN 0022-247X, Vol. 371, no 2, 436-446 p.Article in journal (Refereed) Published
Abstract [en]

Let X be a complete metric space equipped with a doubling Borel measure supporting a p-Poincare inequality. We obtain various convergence results for the single and double obstacle problems on open subsets of X. In particular, we consider single and double obstacle problems with fixed obstacles and boundary data on an increasing sequence of open sets.

Place, publisher, year, edition, pages
Elsevier Science B.V., Amsterdam , 2010. Vol. 371, no 2, 436-446 p.
Keyword [en]
Double obstacle problem, Doubling measure, Metric space, Nonlinear, p-Harmonic, Poincare inequality, Potential theory, Convergence
National Category
Engineering and Technology
URN: urn:nbn:se:liu:diva-58647DOI: 10.1016/j.jmaa.2010.05.044ISI: 000280566900006OAI: diva2:344887
Available from: 2010-08-22 Created: 2010-08-20 Last updated: 2010-08-22

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Farnana, Zohra
By organisation
Applied MathematicsThe Institute of Technology
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 149 hits
ReferencesLink to record
Permanent link

Direct link